# SDR 2025FA0000776

- Difficulty date: October 2, 2025
- Submitted: November 20, 2025
- Operation: General aviation
- Aircraft: N8024Q
- Make and model: Piper PA-44-180
- Aircraft serial: 4496525
- Aircraft time: 2,312 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 38992012
- Part serial: 0097
- Condition: Defective
- Location: Hyd System
- Part time: 2,057 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, THE LANDING GEAR HYDRAULIC PUMP WOULD INTERMITTENTLY FAIL DURING THE FUNCTIONAL TEST.
